`a`
Communications on Pure and Applied Analysis (CPAA)
 

Volume 16,Number 5,     September 2017

1

Local well-posedness for 2-D Schrödinger equation on irrational tori and bounds on Sobolev norms    Pages : 1517 - 1530

Seckin Demirbas

 Abstract       References       Full Text      Related Articles

2

Existence of multiple positive weak solutions and estimates for extremal values for a class of concave-convex elliptic problems with an inverse-square potential    Pages : 1531 - 1552

Yaoping Chen and Jianqing Chen

 Abstract       References       Full Text      Related Articles

3

On uniform estimate of complex elliptic equations on closed Hermitian manifolds    Pages : 1553 - 1570

Wei Sun

 Abstract       References       Full Text      Related Articles

4

Exponential boundary stabilization for nonlinear wave equations with localized damping and nonlinear boundary condition     Pages : 1571 - 1585

Takeshi Taniguchi

 Abstract       References       Full Text      Related Articles

5

Multiple positive solutions for Schrödinger-Poisson system in $\mathbb{R}^{3}$ involving concave-convex nonlinearities with critical exponent    Pages : 1587 - 1602

Miao-Miao Li and Chun-Lei Tang

 Abstract       References       Full Text      Related Articles

6

Positive solutions for quasilinear Schrödinger equations in $\mathbb{R}^N$    Pages : 1603 - 1615

Xiang-Dong Fang

 Abstract       References       Full Text      Related Articles

7

Gevrey regularity and existence of Navier-Stokes-Nernst-Planck-Poisson system in critical Besov spaces    Pages : 1617 - 1639

Minghua Yang and Jinyi Sun

 Abstract       References       Full Text      Related Articles

8

Existence and concentration for Kirchhoff type equations around topologically critical points of the potential    Pages : 1641 - 1671

Yu Chen,  Yanheng Ding and Suhong Li

 Abstract       References       Full Text      Related Articles

9

Semilinear damped wave equation in locally uniform spaces    Pages : 1673 - 1695

Martin Michálek,  Dalibor Pražák and Jakub Slavík

 Abstract       References       Full Text      Related Articles

10

A new second critical exponent and life span for a quasilinear degenerate parabolic equation with weighted nonlocal sources    Pages : 1697 - 1706

Lingwei Ma and Zhong Bo Fang

 Abstract       References       Full Text      Related Articles

11

A direct method of moving planes for a fully nonlinear nonlocal system    Pages : 1707 - 1718

Pengyan Wang and Pengcheng Niu

 Abstract       References       Full Text      Related Articles

12

Scale-free and quantitative unique continuation for infinite dimensional spectral subspaces of Schrödinger operators    Pages : 1719 - 1730

Matthias Täufer and Martin Tautenhahn

 Abstract       References       Full Text      Related Articles

13

Low Mach number limit of the full compressible Hall-MHD system    Pages : 1731 - 1740

Jishan Fan,  Fucai Li and Gen Nakamura

 Abstract       References       Full Text      Related Articles

14

Semilinear nonlocal elliptic equations with critical and supercritical exponents    Pages : 1741 - 1766

Mousomi Bhakta and Debangana Mukherjee

 Abstract       References       Full Text      Related Articles

15

On some local-nonlocal elliptic equation involving nonlinear terms with exponential growth    Pages : 1767 - 1784

Sami Aouaoui

 Abstract       References       Full Text      Related Articles

16

Segregated vector solutions for nonlinear Schrödinger systems with electromagnetic potentials    Pages : 1785 - 1805

Jing Yang

 Abstract       References       Full Text      Related Articles

17

Layered solutions to the vector Allen-Cahn equation in $R^2$. Minimizers and heteroclinic connections    Pages : 1807 - 1841

Giorgio Fusco

 Abstract       References       Full Text      Related Articles

18

Optimality conditions of the first eigenvalue of a fourth order Steklov problem    Pages : 1843 - 1859

Monika Laskawy

 Abstract       References       Full Text      Related Articles

19

Global well-posedness of the two-dimensional horizontally filtered simplified Bardina turbulence model on a strip-like region    Pages : 1861 - 1881

Luca Bisconti and Davide Catania

 Abstract       References       Full Text      Related Articles

20

Global dynamics of a microorganism flocculation model with time delay    Pages : 1883 - 1891

Songbai Guo and Wanbiao Ma

 Abstract       References       Full Text      Related Articles

21

Dynamics of some stochastic chemostat models with multiplicative noise    Pages : 1893 - 1914

Tomás Caraballo,  María J. Garrido–Atienza and J. López-de-la-Cruz

 Abstract       References       Full Text      Related Articles

22

Structure-preserving finite difference schemes for the Cahn--Hilliard equation with dynamic boundary conditions in the one-dimensional case    Pages : 1915 - 1938

Takeshi Fukao,  Shuji Yoshikawa and Saori Wada

 Abstract       References       Full Text      Related Articles

23

Corrigendum to "On small data scattering of Hartree equations with short-range interaction" [Comm. Pure. Appl. Anal., 15 (2016), 1809--1823]    Pages : 1939 - 1940

Yonggeun Cho,  Gyeongha Hwang and Tohru Ozawa

 Abstract       References       Full Text      Related Articles